Top answers from doctors based on your search:
Disclaimer

Vitamin a overdose

A 52-year-old member asked:
Dr. Bruce Saran
32 years experience Ophthalmology
Depends: It depends on how much was taken over & over what period of time. Acute overdose will cause blurred & double vision, nausea, vomiting, dizziness, dro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. Jason Burke
24 years experience Anesthesiology
Not much: There is not really a way to decrease levels other than to stay hydrated and avoid foods and vitamin pills with vitamin a. You might want to get your ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Very unlikely: Hypervitaminosis A usually occurs through consumption of excess Vitamin A supplements. Vitamin A overdose can cause orange skin, blurred vision and na ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
What are you doing?: This is very dangerous. You can damage your brain trying this. If you have acne, and topical benzoyl peroxide hasn't cleared you in two weeks, your ph ... Read More
A 37-year-old member asked:
Dr. Brandon Maples
17 years experience Pharmacology
Yes: You can definitely overdose on fat-soluble vitamins (vitamins a, d, e, and k), because the body stores them in fat, and too much of them can cause an ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Randy Baker
39 years experience Holistic Medicine
No such thing unless: In general vitamin c is extremely safe and non-toxic and you can not overdose, in the sense of taking a quantity that would damage your health. There ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Randy Baker
39 years experience Holistic Medicine
No such thing unless: In general vitamin c is extremely safe and non-toxic and you can not overdose, in the sense of taking a quantity that would damage your health. There ... Read More
3
3 thanks
A 42-year-old member asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Rare- many symptoms: Vitamin d toxicity is quite rare- in known cases people took 40, 000 units or more a day for a long time. One would need to take millions of units to ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
A ; D- very rare: One can only overdose on fat soluble vitamins (a, d, e) except vit. B6 (which should be limited to 250 mg/day). But it takes huge amounts to overdose ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Louis Petrie
34 years experience Travel Medicine
Viatmins-Safe Use: Water soluble vitamins such as Vitamin B and C are generally consider safer as any excess is removed promptly by your kidneys. That said, all vitamins ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month